# SDR DALA2018041302411

- Difficulty date: April 13, 2018
- Submitted: May 11, 2022
- Operation: Air carrier
- Aircraft: N618DE
- Make and model: Doug MD-88
- Aircraft serial: 49959
- Aircraft time: 63,047 hours, 46,024 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON FLOOR PANELS NBRS 160E, 148C, 160A, AND 617F AT PAX CAB. FLOOR PANELS NBRS 160E, 148C, 160A, AND 617F WERE FABRICATE REPLACED AND IDENTIFIED PER MD88 A.M.M 53-20-01-201 AND WERE INSTALLED PER ROUTINE TASK CARD 001-0071:2500-0539. (LP0506769)
